# SDR CALA2023092202844

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 64,387 hours, 28,285 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELERS REPORT MISSING FUEL CAP PARTS NOT INSTOCK AT ORD REQUEST CDL CDL 28A REJECT. COMPLIED WITH GMM 02-30-95 REQUIREMENTS. REPLACED FUEL CAP IN REFERENCE TO AMM 28-11-43. OPS CHECK GOOD.
